Research

A codimension-two resonant bifurcation from a heteroclinic cycle with complex eigenvalues


Reference:

Postlethwaite, C. M. and Dawes, J. H. P., 2006. A codimension-two resonant bifurcation from a heteroclinic cycle with complex eigenvalues. Dynamical Systems: An International Journal, 21 (3), pp. 313-33636.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1080/14689360600552928

Details

Item Type Articles
CreatorsPostlethwaite, C. M.and Dawes, J. H. P.
DOI10.1080/14689360600552928
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code16684

Export

Actions (login required)

View Item